December
  • Sat
    14
  • Sun
    15
  • Mon
    16
  • Tue
    17
  • Wed
    18
  • Thu
    19
  • Fri
    20
Print Schedule
7:00 am
  • BODYPUMP™ Express - Any Level

    Shirley McNatt

    Sat in Group Exercise
    7:05 am - 7:50 am (45 minutes)
    This 30-minute version of BODYPUMP™ still conforms to the scientifically-proven Les Mills format and uses light to moderate weights with lots of repetition to give you a total body workout, fast! Equipment used include barbells, plates, and a step.
8:00 am
  • Step - Any Level

    Kim Engh

    Sat in Group Exercise
    8:00 am - 9:00 am (1 hour)
    An aerobic workout that uses an adjustable step platform to strengthen the legs and elevate heart rate. Instructor will choreograph fun combinations that will invigorate the mind and the challenge the body for a GREAT workout!
9:00 am
  • POUND® - Any Level

    Kim Engh

    Sat in Group Exercise
    9:15 am - 10:15 am (1 hour)
    POUND® is an exhilarating full-body workout that combines cardio, conditioning, and strength training. Using Ripstix®, lightly weighted drumsticks made specifically for exercising, POUND transforms drumming into an incredibly effective workout!
10:00 am
  • Cardio Kickboxing - Any Level

    Jesse Freeman

    Sat in Group Exercise
    10:15 am - 11:00 am (45 minutes)
    Cardio Kickboxing cranks up the power using kicks, punches, & self-defense strategies to increase cardiovascular endurance, muscular strength and range of motion. Partner work may be utilized in some classes to practice skills.